# SDR REXA2025072900775

- Difficulty date: July 11, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 36,488 hours, 26,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL BTW ACCESS PANEL 195DL AND 196DR. CHANEL (P/N: CC690-39251-1) WAS REPLACED AND VERIFIED PER CRJ-900 SRM 53-82-83-001-001-A02. FIGURE 53-82-83-995-802. ITEM 120.
